Was wondering if anyone has had their bully have a reaction of horrendous diarrhea from taking Sentinel or Zyrtec. Molly had a vet appointment and I was told to start her on allergy medicine. She'd only had Benedryl before and the doc said I could try Zyrtec. And it was time to refill her heartworm/flea medicine. Not using my brain, I came home and gave her both. By the next day she had horrible diarrhea. It cleared up after a day and she's fine now. I haven't tried Zyrtec again and Sentinel she won't take again til next month.
The vet said it could be either and to try the Zyrtec again on its own but my husband thinks that's caused the potty situation.
Anyone ever have their bulldog respond in that way to either or those meds???
I give Wally Zyrtec almost daily, and I've never noticed any loose stools… of course each bully is different!!!
"What we once enjoyed and deeply loved, we can never lose, for all that we love deeply becomes a part of us." Helen Keller
RIP Wellie, Bella, Winston & Roxie
Thank you!!!! I'm sneaking her a Zyrtec today to see! The Sentinel is for parasites too so I really think that's it.
~ Molly "Mean Muggin" Mabella ~
Never had a problem using Zyrtec or Benadryl. One of my dogs did have a mild seizure from sentinel though. I was told to give it again to see if that caused it but I wasn't about o take a chance of another seizure. Scared me to death! No problems with loose stools though.
Happiness is looking at your dogs face...and forgetting all your problems